The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (115 KB) | Metadata | Table of Contents | RMI summary
Volume 23, Issue 1, 2007, pp. 259–267
DOI: 10.4171/RMI/494

Published online: 2007-04-30

The volume near the zeroes of a smooth function

Pavel Batchourine[1] and Charles Fefferman[2]

(1) Princeton University, USA
(2) Princeton University, United States

We show that if a smooth function that never vanishes to infinite order, then the set of points within the distance $\delta$ from the zeroes of this function has volume $O(\delta).$

Keywords: Level sets, volume

Batchourine Pavel, Fefferman Charles: The volume near the zeroes of a smooth function. Rev. Mat. Iberoam. 23 (2007), 259-267. doi: 10.4171/RMI/494